# SDR AALA202507296919

- Difficulty date: July 25, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N961NN
- Make and model: Boeing 737823
- Aircraft serial: 31205
- Aircraft time: 32,161 hours, 13,298 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Condition: Low Pressure
- Location: Zone 100
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, S, K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: HYDRAULIC SYSTEM-A ELECTRIC PUMP LOW PRESSURE LIGHT CAME ON DURING TAKEOFF. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT DFW. REMOVED AND REPLACED SYSTEM-A HYDRAULIC SYSTEM EMDP PRESSURE SWITCH. PER AMM 29-34-21. LEAK AND OPERATIONAL CHECK GOOD.
